On the equations of ideal incompressible magneto-hydrodynamics
Rendiconti del Seminario Matematico della Università di Padova, Volume 90 (1993), pp. 103-119.
@article{RSMUP_1993__90__103_0,
     author = {Secchi, Paolo},
     title = {On the equations of ideal incompressible magneto-hydrodynamics},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {103--119},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {90},
     year = {1993},
     mrnumber = {1257135},
     zbl = {0808.35110},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1993__90__103_0/}
}
TY  - JOUR
AU  - Secchi, Paolo
TI  - On the equations of ideal incompressible magneto-hydrodynamics
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1993
SP  - 103
EP  - 119
VL  - 90
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_1993__90__103_0/
LA  - en
ID  - RSMUP_1993__90__103_0
ER  - 
%0 Journal Article
%A Secchi, Paolo
%T On the equations of ideal incompressible magneto-hydrodynamics
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1993
%P 103-119
%V 90
%I Seminario Matematico of the University of Padua
%U http://archive.numdam.org/item/RSMUP_1993__90__103_0/
%G en
%F RSMUP_1993__90__103_0
Secchi, Paolo. On the equations of ideal incompressible magneto-hydrodynamics. Rendiconti del Seminario Matematico della Università di Padova, Volume 90 (1993), pp. 103-119. http://archive.numdam.org/item/RSMUP_1993__90__103_0/

[1] G.V. Alekseev, Solvability of a homogeneous initial-boundary value problem for equations of magnetohydrodynamics of an ideal fluid (Russian), Dinam. Sploshn. Sredy, 57 (1982), pp. 3-20. | MR | Zbl

[2] H. Beirão Da Veiga, Boundary-value problems for a class of first order partial differential equations in Sobolev spaces and applications to the Euler flow, Rend. Sem. Mat. Univ. Padova, 79 (1988), pp. 247-273. | Numdam | MR | Zbl

[3] H. Beirão Da Veiga, Kato's perturbation theory and well-posedness for the Euler equations in bounded domains, Arch. Rat. Mech. Anal., 104 (1988), pp. 367-382. | MR | Zbl

[4] H. Beirão Da Veiga, Existence results in Sobolev spaces for a stationary transport equations, Ric. Mat. Suppl., 36 (1987) pp. 173-184. | MR | Zbl

[5] H. Beirão Da Veiga, A well posedness theorem for non-homogeneous in-viscid fluids via a perturbation theorem, J. Diff. Eq., 78 (1989), pp. 308-319. | MR | Zbl

[6] H. Beirão Da Veiga - A. Valli, On the Euler equations for non-homogeneous fluids, (I) Rend. Sem. Mat. Univ. Padova, 63 (1980), 151-168; (II) J. Math. Anal. Appl., 73 (1980), pp. 338-350. | Numdam | Zbl

[7] H. Beirão Da Veiga - A. Valli, Existence of C∞ solutions of the Euler equations for non-homogeneous fluids, Commun. Partial Diff. Eq., 5 (1980), 95-107. | Zbl

[8] J.P. Freidberg, Ideal Magnetohydrohynamics, Plenum Press, New York-London (1987).

[9] D. Fujiwara - H. Morimoto, An Lr-theorem of the Helmholtz decomposition of vector fields, J. Fac. Sci. Univ. Tokyo, 24 (1977), pp. 685-700. | MR | Zbl

[10] T. Kato, Linear evolution equations of hyperbolic type, J. Fac. Sci. Univ. Tokyo, 17 (1970), pp. 241-258. | MR | Zbl

[11] T. Kato, Linear evolution equations of hyperbolic type II, J. Math. Soc. Japan, 25 (1973), pp. 648-666. | MR | Zbl

[12] T. Kato, The Cauchy problem for quasi-linear symmetric hyperbolic systems, Arch. Rat. Mech. Anal., 58 (1975), pp. 181-205. | MR | Zbl

[13] T. Kato - C. Y. LAI, Nonlinear evolution equations and the Euler flow, J. Funct. Analysis, 56 (1984), pp. 15-28. | MR | Zbl

[14] H. Kozono, Weak and classical solutions of the two-dimensional magnetohydrodynamics equations, Tohoku Math. J., 41 (1989), pp. 471-488. | MR | Zbl

[15] J.E. Marsden, Well-posedness of the equations of a non-homogeneous perfect fluid, Commun. Partial Diff. Eq., 1 (1976), pp. 215-230. | MR | Zbl

[16] P.G. Schmidt, On a magnetohydrodynamic problem of Euler type, J. Diff. Eq., 74 (1988), pp. 318-335. | MR | Zbl

[17] P. Secchi, On an initial boundary value problem for the equations of ideal magnetohydrodynamics, to appear on Math. Meth. Appl. Sci. | MR | Zbl

[18] R. Temam, On the Euler equations of incompressible perfect fluids, J. Funct. Anal., 20 (1975), pp. 32-43. | Zbl

[19] A. Valli - W. Zajaczkowski, About the motion of non-homogeneous ideal incompressible fluids, Non Linear Anal., 12 (1988), pp. 43-50. | MR | Zbl

[20] T. Yanagisawa - A. MATSUMURA, The fixed boundary value problems for the equations of ideal magneto-hydrodynamics with a perfectly conducting wall condition, Commun. Math. Phys., 136 (1991), pp. 119-140. | MR | Zbl